# SDR P5CA2018072600147

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 12,911 hours, 3,677 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Bracket
- Condition: Worn
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BRACKET, NR 2 ENG LT CORE COWL HOLD OPEN ROD SUPPORT. RMV DAMAGE PARTS IAW SRM 51-40-02 REV71. INSTALL NEW PARTS IAW SRM 51-40-02 REV 71 CMM IPC 71-13-23 REV 40. JOB COMPLETED AMD COND CHK NML.
